# SDR AALA20070308

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Broken
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T363 - GEAR DOOR OPEN LIGHT ILLUMINATED WITH GEAR UP.  NO OTHER GEAR LIGHTS ON.  USED ALTERNATE GEAR EXTENSION.  LANDED ORD WITHOUT INCIDENT.  FOUND RIGHT GER DOOR TARGET AND BRACKET BROKEN.  REPLACED GEAR DOOR TARGET AND BRACKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
